# SDR SWAA2020091616101

- Difficulty date: September 14, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 7,092 hours, 3,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Loose
- Location: Aft Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKE-OFF/INITIAL CLIMB OUT, REAR MEGAPHONE CAME FREE OF BRACKET AND HIT D-FLIGHT ATTENDANTT ON HEAD.  MEGAPHONE DENTED.  REPLACED REAR MEGAPHONE AND RESECURED BRACKET, PER AMM 25-64-00.  OK FOR SERVICE.
